Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Cyclic stabilizers and infinitely many hyperbolic orbits for pseudogroups on (C,0)
Publication

Cyclic stabilizers and infinitely many hyperbolic orbits for pseudogroups on (C,0)

Title
Cyclic stabilizers and infinitely many hyperbolic orbits for pseudogroups on (C,0)
Type
Article in International Scientific Journal
Year
2014
Authors
Júlio Rebelo
(Author)
FCUP
View Personal Page Search for Participant Publications Without AUTHENTICUS Without ORCID
Helena Reis
(Author)
FEP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Journal
Vol. 13 No. 2
Pages: 413-446
ISSN: 1474-7480
Indexing
Scientific classification
FOS: Natural sciences > Mathematics
CORDIS: Physical sciences > Mathematics
Other information
Authenticus ID: P-009-NA5
Language: English
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Uniformizing complex ODEs and applications (2014)
Article in International Scientific Journal
Júlio Rebelo; Helena Reis
Separatrices for C2-actions on 3-manifolds (2013)
Article in International Scientific Journal
Júlio Rebelo; Helena Reis
Generic pseudogroups on (C,0) and the topology of leaves (2013)
Article in International Scientific Journal
Jean-François Mattei; Júlio Rebelo; Helena Reis
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-04 01:26:51 | Reports Portal